On the asymptotic geometric mean of MIMO channel eigenvalues

Jari Salo, Dominik Seethaler, Ana Skupch

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Title of host publicationIEEE International Symposium on Information Theory, Seattle, USA, July 9-14, 2006
    Place of PublicationSeattle, CA, USA
    Pages2009-2119
    Publication statusPublished - 2006
    MoE publication typeA4 Article in a conference publication

    Keywords

    • capacity
    • MIMO
    • random matrices

    Cite this